# SDR DALA2017050203533

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 60,317 hours, 22,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, FLT ATTENDENTS REPORTED A BURNING ODOR NEAR SEAT 45 ABC, TURNED OFF LIGHTS AND LOOKED FOR SOURCE, COULD NOT LOCATE THE SOURCE, BUT ODOR WENT AWAY.  ONE HOUR LATER THE ODOR CAME BACK APROXIMATELY 5 MINUTES THEN WENT AWAY.  PERFORMED FUME AND SMOKE INSPECTION IN CABIN FWD & AFT, ROW 45ABC , OVERHEAD LIGHTS AND BALLAST, PAX READING LIGHTS, PSU LIGHTS, IFE MONITORS AND POWER OUTLETS IAW AMM 21-72.  AFT CARGO & APU ECU. IFE COMP  INSPECTED. CREW RAN BOTH ENGINES INDEPENDENTLY, RECIRCULATION FANS & PACKS ON,  NO ODOR WAS NOTED IN CABIN.
